# SDR FDEA202208252068

- Difficulty date: August 25, 2022
- Submitted: September 10, 2022
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 100BOEING
- Aircraft serial: 28143
- Aircraft time: 63,129 hours, 25,428 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 1186418245
- Condition: Delaminated
- Location: 251
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

MAIN CABIN FLOOR PANEL 251MTF HAS SEVERAL AREAS OF DELAMINATION FABRICATED NEW FLOOR PANEL 251MTF IAW FEDEX DWG SRZ-25-005, REV. R, VTMAE DWG   11864182, REV. A, AND BAC D6-55191, REV. C
